# SDR DXTA200501085

- Difficulty date: November 15, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 4,642 hours, 2,898 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, NOSEWHEEL STEERING WOULD NOT ENGAGE UNTIL STEERING WAS TURNED PASSED 45 DEGREES EITHER SIDE.  DURING TAXI NWS WORKED INTERMITTENTLY.  PERFORMED OPERATIONAL TEST OF STEERING CONTROL SYSTEM WITH NO DEFECTS NOTED PER FALCON 2000 M/M 32-500.
